Relative regular closure and $\pi$-normalizations
Algebra i logika, Tome 31 (1992) no. 6, pp. 592-623
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1992_31_6_a1,
author = {Yu. L. Ershov},
title = {Relative regular closure and $\pi$-normalizations},
journal = {Algebra i logika},
pages = {592--623},
year = {1992},
volume = {31},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1992_31_6_a1/}
}
Yu. L. Ershov. Relative regular closure and $\pi$-normalizations. Algebra i logika, Tome 31 (1992) no. 6, pp. 592-623. http://geodesic.mathdoc.fr/item/AL_1992_31_6_a1/